Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 42, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 25, 2010, 5:13 AM EDT for Bleckley County, Dodge County, Pulaski County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2010, 5:13 AM EDT (09:13 UTC)
- Expired
- Apr 25, 2010, 5:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bleckley County, GA, Dodge County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 53 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 1:17 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 604 m²/s²
- 0-3 km storm-relative helicity
- 815 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
871
WUUS52 KFFC 250913
SVRFFC
GAC023-091-235-250945-
/O.NEW.KFFC.SV.W.0042.100425T0913Z-100425T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 AM EDT SUN APR 25 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BLECKLEY COUNTY IN CENTRAL GEORGIA
NORTHERN DODGE COUNTY IN CENTRAL GEORGIA
PULASKI COUNTY IN CENTRAL GEORGIA
* UNTIL 545 AM EDT
* AT 508 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
HAWKINSVILLE...MOVING NORTHEAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EASTMAN AND CHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
GEORGIA.
&&
LAT...LON 3211 8352 3226 8356 3246 8316 3228 8306
3226 8303 3225 8304 3223 8303 3213 8338
3213 8341 3212 8341 3212 8343 3210 8345
TIME...MOT...LOC 0912Z 245DEG 52KT 3224 8338
$$1 follow-up statement
722
WWUS52 KFFC 250927
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 AM EDT SUN APR 25 2010
GAC023-091-235-250945-
/O.CON.KFFC.SV.W.0042.000000T0000Z-100425T0945Z/
PULASKI GA-DODGE GA-BLECKLEY GA-
527 AM EDT SUN APR 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM EDT
FOR SOUTHEASTERN BLECKLEY...NORTHERN DODGE AND PULASKI COUNTIES...
AT 522 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
GRESSTON...MOVING NORTHEAST AT 60 MPH. THIS STORM WILL MOVE OUT OF
THE WARNING AREA BY 535 AM EDT...BUT ADDITIONAL STORMS ARE MOVING
INTO THE AREA THAT MAY PRODUCE SEVERE WEATHER.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLAINFIELD...ROWLAND AND CHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
GEORGIA.
&&
LAT...LON 3211 8352 3226 8356 3246 8316 3228 8306
3226 8303 3225 8304 3223 8303 3213 8338
3213 8341 3212 8341 3212 8343 3210 8345
TIME...MOT...LOC 0925Z 245DEG 52KT 3232 8318
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 5:00 AM EDT, 13 minutes earlier.
Area forecast discussion, Apr 25, 5:00 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT SUN APR 25 2010 .SHORT TERM /TODAY THROUGH TUESDAY/... THUNDERSTORM INTENSITY HAS BEEN DIMINISHING OVERNIGHT...ALTHOUGH ISOLATED SEVERE STILL POSSIBLE WITH VERY UNSTABLE AND STRONGLY SHEARED AIR MASS OVER THE CWA. BEST DYNAMICS SHIFTING EASTWARD TODAY WITH POSSIBILITY OF SEVERE DEVELOPING ACROSS THE EAST CENTRAL ZONES. GFS INDICATING MUCAPES IN EXCESS OF 1500 FOR THAT AREA THIS AFTERNOON. DRYING SHOWN FOR THE NORTH AND WEST AFTER 18Z. CLOSED UPPER LOW DRIFTING THROUGH THE OHIO VALLEY INTO MONDAY AND THEN MOVING NORTHEAST. NORTHERN THIRD OF CWA ON SOUTHERN END OF MOISTURE ASSOCIATED WITH THAT SYSTEM...SO HAVE LEFT LOW POPS FOR SHOWERS THAT AREA THROUGH MONDAY. NEXT LOW DROPPING SOUTHEASTWARD INTO MIDDLE TENNESSEE BY TUESDAY...BRINGING A RETURN OF MOISTURE TO THE CWA. HAVE INTRODUCED POPS FOR SHOWERS/THUNDERSTORMS ACROSS THE CWA FOR TUESDAY. HAVE STAYED CLOSE TO MAV/MET BLEND ON TEMPERATURES. .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... REMNANTS OF UPPER LOW MOVING SOUTHEAST THROUGH THE CAROLINAS TUESDAY NIGHT...PUTTING THE CWA IN A DRY NORTHWEST FLOW ALOFT THROUGH THURSDAY. AFTER THAT...FLOW BECOMING MORE SOUTHWESTERLY AND BRINGING MOISTURE BACK ACROSS GA UNTIL THE END OF THE PERIOD. HAVE INCLUDED POPS FOR THURSDAY NIGHT THROUGH SATURDAY AS THERE APPEAR TO BE SEVERAL SHORT WAVES CROSSING THE AREA. && .AVIATION...UPDATE... GENERAL IMPROVING TREND FOR THE ATL AREA TODAY. CHANCES FOR T-STORMS HAVE ENDED. MVFR CEILINGS EXPECTED TO IMPROVE TO VFR SCT CONDITIONS AND POSSIBLY 5000-6000 FT BKN LATER. STORMS CONTINUING S AND E OF MCN AND COULD FLARE UP THIS AFTERNOON. SURFACE WINDS SW OR BECOMING SW 12-17 KTS GUSTING AROUND 25 KTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 81 57 70 50 70 / 30 10 10 20 30 ATLANTA 78 57 69 50 68 / 30 10 10 20 30 BLAIRSVILLE 74 53 62 46 64 / 30 20 30 30 50 CARTERSVILLE 80 54 67 46 67 / 20 10 10 30 40 COLUMBUS 85 59 76 51 70 / 30 10 0 20 30 GAINESVILLE 75 56 66 50 68 / 30 20 20 20 40 MACON 83 57 78 51 73 / 40 10 5 10 30 ROME 82 56 69 50 71 / 20 20 20 40 40 PEACHTREE CITY 79 54 68 48 70 / 30 5 10 20 30 VIDALIA 80 61 80 54 75 / 60 10 0 5 30 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 9 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON... COBB...COWETA...CRAWFORD...CRISP...DAWSON...DEKALB...DODGE... DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON... WEBSTER...WHEELER...WHITE...WILCOX...WILKES...WILKINSON. && 41
Hazardous weather outlook, Apr 25, 5:00 AM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT SUN APR 25 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 AM EDT SUN APR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS POSSIBLE OVER PARTS OF CENTRAL GEORGIA TODAY INTO THE EVENING. .SYNOPSIS... A SLOW MOVING COLD FRONT MAY BECOME STATIONARY ACROSS PARTS OF EAST CENTRAL TO SOUTH GEORGIA LATE TODAY OR THIS EVENING...AS STRONG LOW PRESSURE MOVES ACROSS THE OHIO VALLEY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LIGHTNING. ISOLATED TORNADOES OR LARGE HAIL WILL ALSO BE POSSIBLE. THE BEST AREA FOR SEVERE THUNDERSTORMS WILL BE FROM WILKES TO BIBB TO SUMTER COUNTIES AND SOUTHEAST TODAY INTO THE EVENING. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE OVER THE REST OF THE AREA TODAY. .DISCUSSION... A MOIST AIRMASS WILL CONTINUE OVER THE AREA TODAY AHEAD OF THE SLOW MOVING FRONT. CAPES AROUND 1500 CAN BE EXPECTED. GOOD LOW LEVEL SHEAR WILL STILL BE IN PLACE AHEAD OF THE FRONT BUT WEAKER THAN SATURDAY. THIS WILL AID IN THE DEVELOPMENT OF SUPERCELLS. HOWEVER...FORECAST CONVERGENCE OVER THE AREA WILL BE WEAKER AND WILL HINDER SEVERE STORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY...FRIDAY AND SATURDAY. WINDY CONDITIONS WILL BE POSSIBLE OVER PARTS OF NORTH AND CENTRAL GEORGIA MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION LATER TODAY. BDL
In the hours before
Special weather statement, Apr 25, 2:10 AM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 210 AM EDT SUN APR 25 2010 GAZ074-076-084>086-096>098-107>109-250700- 210 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WILCOX... PULASKI...DODGE...TREUTLEN...BLECKLEY...LAURENS...JOHNSON... EMANUEL...WILKINSON...WASHINGTON AND JEFFERSON COUNTIES UNTIL 300 AM EDT... AT 207 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF TUCKERS CROSSROAD TO CEDAR CREEK...MOVING NORTHEAST AT 75 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WILCOX...PULASKI...DODGE...TREUTLEN...BLECKLEY...LAURENS... JOHNSON...EMANUEL...WILKINSON...WASHINGTON AND JEFFERSON COUNTIES THROUGH 300 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUBOIS...GRESSTON...YONKERS...RODDY...EMPIRE...POPE CITY... PINEVIEW...OCMULGEE BANKS...MOBLEY CROSSING...HARTFORD...CHAPPELLS MILL...MONTROSE...GOLDSBORO...REBIE AND BAILEYS PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 2:13 AM EDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 213 AM EDT SUN APR 25 2010 GAZ039-051-250630- 213 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN TALIAFERRO AND WILKES COUNTIES UNTIL 230 AM EDT... AT 212 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM DELHI TO SHARON...MOVING NORTHEAST AT 75 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS TALIAFERRO AND WILKES COUNTIES THROUGH 230 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FICKLIN...TIGNALL... WASHINGTON...SANDY CROSS...LUNDBERG...FLORAL HILL...DELHI... DANBURG...RAYTOWN...SHARON...ROCKY CREEK FIRE DEPT....AONIA... METASVILLE AND HOLLIDAY PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 2:32 AM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 232 AM EDT SUN APR 25 2010 GAZ012-019-020-250700- 232 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN BARTOW...FLOYD AND GORDON COUNTIES UNTIL 300 AM EDT... AT 231 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SHANNON...MOVING NORTHEAST AT 55 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BARTOW... FLOYD AND GORDON COUNTIES THROUGH 300 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE KINGSTON...PLAINVILLE...LINDALE... SHANNON...PINSON...CASSVILLE...ADAIRSVILLE...WHITE...PINE LOG... SONORAVILLE...FOLSOM...FUNKHOUSER...FAIRMOUNT AND RANGER. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 25, 3:03 AM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 AM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG CENTER POST 34.61N 85.35W
04/25/2010 WALKER GA COUNTY OFFICIAL
THREE TREES DOWN.
1254 AM LIGHTNING MENLO 34.48N 85.48W
04/25/2010 CHATTOOGA GA AMATEUR RADIO
A STRUCTURE FIRE WAS REPORTED...LIKELY CAUSED BY
LIGHTNING.
1254 AM TSTM WND DMG MENLO 34.48N 85.48W
04/25/2010 CHATTOOGA GA AMATEUR RADIO
A FEW POWER LINES DOWN.
0130 AM HAIL MONTICELLO 33.31N 83.69W
04/25/2010 E0.75 INCH JASPER GA COUNTY OFFICIAL
0140 AM TSTM WND DMG CHATSWORTH 34.77N 84.77W
04/25/2010 MURRAY GA LAW ENFORCEMENT
FEW POWER LINES DOWN
0255 AM HAIL 3 SSW BONAIRE 32.50N 83.62W
04/25/2010 E0.75 INCH HOUSTON GA AMATEUR RADIO
DIME-SIZED HAIL REPORT IN KATHLEEN.
0255 AM TSTM WND DMG 3 NW TRION 34.57N 85.35W
04/25/2010 CHATTOOGA GA AMATEUR RADIO
POSSIBLE TORNADO. NUMEROUS TREES DOWN BLOCKING CENTER
POST ROAD HALFWAY BETWEEN WELCOME HILL AND THE WALKER
COUNTY LINE. NO STRUCTURAL DAMAGE REPORTED AT THIS TIME.
&&
RABSpecial weather statement, Apr 25, 3:45 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 AM EDT SUN APR 25 2010 GAZ061-062-074>076-250815- 345 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WASHINGTON...JEFFERSON...GLASCOCK...HANCOCK AND WARREN COUNTIES UNTIL 415 AM EDT... AT 340 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM LINTON TO DAVISBORO...MOVING NORTHEAST AT 65 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WASHINGTON...JEFFERSON...GLASCOCK...HANCOCK AND WARREN COUNTIES THROUGH 415 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LINTON...WARTHEN...DAVISBORO...GRANGE...LOUISVILLE... DOWNS...HAMBURG STATE PARK...JEWELL...STAPLETONS CROSSROADS... AGRICOLA...MITCHELL...EDGEHILL...SHOALS...BEALL SPRINGS AND FIVE POINTS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 4:29 AM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 AM EDT SUN APR 25 2010 GAZ104>106-250900- 429 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CRISP...SUMTER AND DOOLY COUNTIES UNTIL 500 AM EDT... AT 426 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM METHVINS TO SUMTER...MOVING EAST AT 60 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS CRISP...SUMTER AND DOOLY COUNTIES THROUGH 500 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLINT RIVER WMA... SUMTER...PENNINGTON...METHVINS...NEW ERA...HUNTINGTON...BYROMVILLE... LAMAR...DRAYTON...LILLY...LESLIE...DESOTO...COBB...PINEHURST AND GEORGIA VETERANS MEMORIAL STATE PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:28 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Apr 24, 11:56 PM EDT | Tornado Warning | FFC | Chattooga, Dade, Walker | 64 min |
| Apr 25, 12:35 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Marion, Talbot, Taylor, Upson | 40 min |
| Apr 25, 12:48 AM EDT | Tornado Warning | FFC | Walker, Whitfield | 42 min |
| Apr 25, 1:00 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe | 30 min |
| Apr 25, 1:07 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 38 min |
| Apr 25, 1:18 AM EDT | Tornado Warning | FFC | Chattooga | 49 min |
| Apr 25, 1:40 AM EDT | Flash Flood Warning | FFC | Walker, Whitfield | 113 min |
| Apr 25, 1:40 AM EDT | Tornado Warning | FFC | Fannin, Gilmer, Murray | 30 min |
| Apr 25, 1:49 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 41 min |
| Apr 25, 4:57 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 23 min |
| Apr 25, 10:51 AM EDT | River Flood Warning | FFC | Whitfield | 10 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.